Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 22, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 24, 2010, 8:03 PM CDT for Burleigh County, Emmons County, North Dakota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2010, 8:03 PM CDT (01:03 UTC)
- Expired
- Jun 24, 2010, 8:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Burleigh County, ND, Emmons County, ND
The radar
The Bismarck radar (KBIS), 38 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1567 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
319
WFUS53 KBIS 250103
TORBIS
NDC015-029-250130-
/O.NEW.KBIS.TO.W.0022.100625T0103Z-100625T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT THU JUN 24 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 9 MILES WEST OF MOFFIT...OR 17 MILES SOUTHEAST OF
BISMARCK...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOFFIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4661 10010 4650 10017 4649 10047 4670 10059
4678 10049
TIME...MOT...LOC 0103Z 306DEG 17KT 4669 10047
$$
BIRK2 follow-up statements
935
WWUS53 KBIS 250118 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT THU JUN 24 2010
NDC015-029-250130-
/O.CON.KBIS.TO.W.0022.000000T0000Z-100625T0130Z/
EMMONS ND-BURLEIGH ND-
818 PM CDT THU JUN 24 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BURLEIGH AND
NORTH CENTRAL EMMONS COUNTIES UNTIL 830 PM CDT...
AT 814 PM CDT..DOPPLER RADAR INDICATED A POSSIBLE TORNADIC
THUNDERSTORM. NATIONAL WEATHER SERVICE EMPLOYEES OBSERVED STRONG
ROTATION AND MULTIPLE FUNNEL CLOUDS WITH THIS STORM. A TORNADO MAY
DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED 6 MILES
SOUTHWEST OF MOFFIT...OR 21 MILES SOUTHEAST OF BISMARCK...MOVING
SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN BURLEIGH AND NORTHERN EMMONS
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4665 10052 4671 10043 4661 10010 4650 10017
4649 10047
TIME...MOT...LOC 0117Z 306DEG 17KT 4663 10039
$$
HEINERT755
WWUS53 KBIS 250129
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
829 PM CDT THU JUN 24 2010
NDC015-029-250139-
/O.EXP.KBIS.TO.W.0022.000000T0000Z-100625T0130Z/
EMMONS ND-BURLEIGH ND-
829 PM CDT THU JUN 24 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL BURLEIGH AND NORTH CENTRAL
EMMONS COUNTIES WILL EXPIRE AT 830 PM CDT/730 PM MDT/...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH
CENTRAL BURLEIGH AND NORTH CENTRAL EMMONS COUNTY UNTIL PM CDT.
LAT...LON 4665 10052 4671 10043 4661 10010 4650 10017
4649 10047
TIME...MOT...LOC 0129Z 306DEG 17KT 4660 10032
$$
BIRKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 1:46 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jun 24, 1:46 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 146 PM CDT THU JUN 24 2010 .SHORT TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT... THE MAIN FORECAST CONCERN CONTINUES TO BE CONVECTION AND WHETHER OR NOT IT WILL BE SEVERE. MODELS/ENSEMBLES CONTINUE TO DANCE AROUND CONSENSUS WITH PRECIPITATION AMOUNTS/TIMING/LOCATION...SO IT IS DIFFICULT TO NARROW DOWN AREAS THAT WILL NOT EXPERIENCE MEASURABLE PRECIPITATION OVER THE NEXT FEW DAYS. THUS...BLANKETED PRECIPITATION CHANCES REMAIN IN THE GRIDDED FORECAST WITH VALUES REMAINING A FUNCTION OF OVERLAP BETWEEN MODEL/ENSEMBLE QUANTITATIVE PRECIPITATION FORECASTS FOR EACH TIME PERIOD. CONCERNING SEVERE...THE SITUATION TODAY SEEMS FAIRLY MARGINAL AS SHEAR IS THE LIMITING FACTOR. A WELL-DEFINED OUTFLOW BOUNDARY IS SAGGING ACROSS THE NORTH CENTRAL...AND A FEW SHOWERS AND THUNDERSTORMS HAVE IGNITED JUST TO ITS NORTH. ISENTROPIC LIFT DUE TO SOUTHERLIES POWERED BY LEE TROUGHING OVERRUNNING THE OUTFLOW BOUNDARY WILL CONTINUE TO SERVE AS THE TRIGGER...BUT STORMS SHOULD ONLY PULSE UNTIL LATER TONIGHT WHEN THE NEXT SHORTWAVE RIDES OVER THE EASTERN CONUS SUBTROPICAL RIDGE. THEN...ADDITIONAL THUNDERSTORMS ARE EXPECTED...AND THEY MAY PRESENT A HAIL/WIND THREAT EARLY FRIDAY MORNING. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE CONVECTION EACH DAY THROUGH SATURDAY...SO THE RISK WILL CONTINUE. FINALLY...SATURDAY SEEMS TO BE THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER...SINCE IT IS ONE OF THE FEW AREAS WHERE MODEL/ENSEMBLE SHORTWAVE/DYNAMIC SUPPORT FOR CONVECTION EXISTS. LOOK FOR TIMING TO BE NARROWED DOWN IN THE NEXT COUPLE ISSUANCES/MODEL CYCLES. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... EXTENDED MODELS IN GOOD AGREEMENT WITH A DOMINATING CENTRAL PLAINS RIDGE THROUGH MOST OF THE EARLY PORTION OF THE LONG TERM. THIS WILL PRODUCE A WARMING TREND THROUGH THE LONG TERM WITH DRY WEATHER FOR AT LEAST MONDAY AND TUESDAY. USED A BLEND OF THE GFS AND ECMWF. THE GFS IS MORE AMPLIFIED WITH THE CENTRAL PLAINS RIDGE AND HOLDS ONTO IT THROUGH WEDNESDAY BEFORE BEING SHUNTED EAST THURSDAY INTO THURSDAY NIGHT. THE ECMWF IS LESS AMPLIFIED AND MORE PROGRESSIVE WITH THE RIDGE AND MOVES IT EAST AS EARLY AS TUESDAY NIGHT. THIS ALLOWS FOR A QUICKER RETURN OF SHORTWAVES AND SLIGHT CHANCES OF PRECIPITATION TO RETURN TO WESTERN AND CENTRAL NORTH DAKOTA. AFTERNOON HIGHS WILL RISE INTO THE MID 80S TUESDAY THROUGH THURSDAY WITH OVERNIGHT LOWS IN THE UPPER 50S TO AROUND 60. && .AVIATION... VFR CONDITIONS NEXT 24HR. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE A THREAT ACROSS NORTHERN NORTH DAKOTA THIS AFTERNOON MAINLY IMPACTING KMOT. BY TONIGHT ALL OF THE AERODROMES STAND A CHANCE OF THUNDERSTORMS. GUSTY WINDS...HEAVY RAIN...AND HAIL ARE ALL POSSIBLE. WITH ANY HEAVY THUNDERSTORMS...EXPECT A POSSIBLE BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES. THIS SAME PATTERN WILL REPEAT AGAIN ON FRIDAY. SATURDAY LOOKS LIKE THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .HYDROLOGY... INCOMING ADDITIONAL PRECIPITATION WILL BE LANDING ON TERRAIN THAT REMAINS FAIRLY WET DUE TO STORMS OVER THE PAST COUPLE OF WEEKS. BECAUSE OF THE WET NATURE OF THE PAST FEW WEEKS...THE WESTERN AND CENTRAL PARTS OF NORTH DAKOTA REMAIN UNCHARACTERISTICALLY SUSCEPTIBLE TO FLASH FLOODING. NOWHERE IS THIS MORE PRONOUNCED THAN IN THE SOURIS RIVER BASIN FROM MINOT DOWNSTREAM TO THE CANADA BORDER WHERE THE SOURIS RIVER IS ALREADY NEAR OR ABOVE FLOOD STAGE FROM TOWNER TO WESTHOPE. SIMILARLY...THE WILLOW CREEK NEAR WILLOW CITY IS ABOVE FLOOD STAGE AND OTHER STREAMS SUCH AS OAK CREEK IN BOTTINEAU COUNTY ARE FLOWING VERY HIGH. SEVERE THUNDERSTORMS PRODUCING HEAVY RAINS OVER THE NEXT COUPLE OF DAYS ARE LIKELY TO EXASPERATE THESE EXISTING PROBLEMS AND RESULT IN NEW FLASH FLOOD EVENTS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SCHECK LONG TERM/AVIATION...KS HYDROLOGY...AJS
Hazardous weather outlook, Jun 24, 5:14 AM CDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 514 AM CDT THU JUN 24 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 514 AM CDT THU JUN 24 2010 /414 AM MDT THU JUN 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING...AND THEN AGAIN ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING. A FEW THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT...ESPECIALLY ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEASTERN NORTH DAKOTA. SEVERE THUNDERSTORMS WILL REMAIN A GOOD POSSIBILITY...WITH AN INCREASING POTENTIAL FOR LOCALIZED VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY THROUGH SATURDAY NIGHT. SOME THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND THEN AGAIN FRIDAY THROUGH SATURDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS AND TO THE NATIONAL WEATHER SERVICE. CLH/NH
In the hours before
Local storm report, Jun 24, 7:10 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL MENOKEN 46.82N 100.53W
06/24/2010 M0.88 INCH BURLEIGH ND PUBLIC
&&
JVININGLocal storm report, Jun 24, 7:18 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 10 E BISMARCK 46.81N 100.57W
06/24/2010 M1.00 INCH BURLEIGH ND PUBLIC
0716 PM HAIL 10 E BISMARCK 46.81N 100.57W
06/24/2010 M1.00 INCH BURLEIGH ND PUBLIC
&&
JVININGLocal storm report, Jun 24, 7:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL NOONAN 48.89N 103.01W
06/24/2010 M1.00 INCH DIVIDE ND LAW ENFORCEMENT
&&
JVININGLocal storm report, Jun 24, 7:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 4 SSE LIGNITE 48.82N 102.53W
06/24/2010 M1.00 INCH BURKE ND TRAINED SPOTTER
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:28 PM CDT | Severe Thunderstorm Warning | BIS | Burke | 62 min |
| Jun 24, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 23 min |
| Jun 24, 7:47 PM CDT | Tornado Warning | BIS | Burke | 28 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 64 min |
| Jun 24, 8:00 PM CDT | Tornado Warning | BIS | Burke | 30 min |
| Jun 24, 8:25 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 65 min |
| Jun 24, 8:49 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 26 min |
| Jun 24, 8:55 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 65 min |
| Jun 24, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 53 min |
| Jun 24, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 61 min |
| Jun 24, 9:17 PM CDT | Areal Flood Advisory | BIS | Emmons | 6 hr |
| Jun 24, 9:19 PM CDT | Tornado Warning | BIS | Ward | 26 min |
| Jun 24, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 48 min |
| Jun 24, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan | 56 min |
| Jun 24, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 46 min |
| Jun 24, 9:57 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 33 min |
| Jun 24, 9:59 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 61 min |
| Jun 24, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 50 min |
| Jun 24, 10:17 PM CDT | Tornado Warning | BIS | Ward | 28 min |
| Jun 24, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Sheridan, Wells | 39 min |
| Jun 24, 10:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 24, 10:48 PM CDT | Areal Flood Advisory | BIS | Ward | 6 hr |
| Jun 24, 10:56 PM CDT | Areal Flood Advisory | BIS | Logan | 5 hr |
| Jun 24, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 64 min |
| Jun 24, 11:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 38 min |
| Jun 24, 11:12 PM CDT | Tornado Warning | BIS | Emmons, Logan | 33 min |
| Jun 24, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 47 min |
| Jun 25, 12:08 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 53 min |
| Jun 25, 12:20 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 40 min |
| Jun 25, 12:47 AM CDT | Tornado Warning | BIS | McLean, Mountrail, Ward | 28 min |
| Jun 25, 12:51 AM CDT | Areal Flood Advisory | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 25, 1:15 AM CDT | Tornado Warning | BIS | McLean, Mountrail, Ward | 45 min |
| Jun 25, 1:36 AM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 25, 1:58 AM CDT | Tornado Warning | BIS | McLean, Mercer | 47 min |
| Jun 25, 2:06 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 54 min |
| Jun 25, 2:41 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 64 min |
| Jun 25, 12:21 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 54 min |
| Jun 25, 3:57 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 63 min |
| Jun 25, 4:07 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 53 min |
| Jun 25, 4:35 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton, Oliver | 3 hr |
| Jun 25, 4:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 54 min |
| Jun 25, 4:45 PM CDT | Tornado Warning | BIS | Morton | 30 min |
| Jun 25, 4:59 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 46 min |
| Jun 25, 5:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 65 min |
| Jun 25, 5:40 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 65 min |
| Jun 25, 5:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 62 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 63 min |
| Jun 25, 6:24 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 66 min |
| Jun 25, 6:31 PM CDT | Tornado Warning | BIS | Emmons, McIntosh | 29 min |
| Jun 25, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.